Advertisement

On subdirect unions, I

  • L. Fuchs
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.
    R. Baer, Abelian groups without elements of finite order,Duke Math. Journal,3 (1937) pp. 68–122.Google Scholar
  2. 2.
    G. Birkhoff, Subdirect unions in universal algebra,Bull. Amer. Math. Soc.,50 (1944), pp. 764–768.Google Scholar
  3. 3.
    G. Birkhoff,Lattice theory (New York, 1948), 2nd ed.Google Scholar
  4. 4.
    N. Bourbaki,Algèbre, I: Structures algèbriques (Paris, 1951), 2nd ed.Google Scholar
  5. 5.
    B. Brown andN. H. McCoy, Radicals and subdirect sums,Amer. Journal Math.,69 (1947), pp. 44–58.Google Scholar
  6. 6.
    M.-L. Dubreil-Jacotin, Quelques propriétés des applications multiformes,Comptes Rendus Acad. Sci. Paris,230 (1950), pp. 806–808.Google Scholar
  7. 7.
    P. Dubreil, Relations binaires et applications,Comptes Rendus Acad. Sci. Paris,230 (1950), pp. 1028–1030.Google Scholar
  8. 8.
    N. Jacobson, The radical and semi-simplicity for arbitrary rings,Amer. Journal Math.,67 (1945), pp. 300–320.Google Scholar
  9. 9.
    N. H. McCoy, Subdirect sums of rings,Bull. Amer. Math. Soc.,53 (1947), pp. 856–877.Google Scholar
  10. 10.
    H. Neumann, Generalized free products with amalgamated subgroups,Amer. Journal Math.,70 (1948), pp. 590–625.Google Scholar
  11. 11.
    L. Pontrjagin, The theory of topological commutative groups,Annals of Math.,35 (1934), pp. 361–388.Google Scholar
  12. 12.
    H. Prüfer, Untersuchungen über die Zerlegbarkeit der abzählbaren primären Abelschen Gruppen,Math. Zeitschrift,17 (1923), pp. 35–61.Google Scholar
  13. 13.
    O. Schreier, Die Untergruppen der frein Gruppen,Abhandlungen math. Sem. Hamburg. Univ.,5 (1927), pp. 161–183.Google Scholar
  14. 14.
    A. Speiser,Theorie der Gruppen von endlicher Ordnung (Berlin, 1927), 2nd ed.Google Scholar
  15. 15.
    B. L. van der Waerden,Moderne Algebra, I (Berlin, 1937), 2nd ed.Google Scholar
  16. 16.
    J. H. M. Wedderburn, Homomorphisms of groups,Annals of Math.,42 (1941), pp. 486–487.Google Scholar
  17. 17.
    H. Zassenhaus,The theory of groups (New York, 1949).Google Scholar

Copyright information

© Magyar Tudományos Akadémia 1952

Authors and Affiliations

  • L. Fuchs
    • 1
  1. 1.Budapest

Personalised recommendations